# SDR NOCA01907

- Difficulty date: January 21, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Dirty
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG FIRE LOOP NR 1 ON STATUS.  CLEANED LOWER FWD FIRE DET TS683, OPS CHECK FIRE WARNING PER MM 26-11-00.  OPS CHECK OK.
